Im posting this question for guidance as am getting frustrated by lack of answers and hoping some replies may be able to move investigations onwards. Below I have listed symptoms which started 19th October (today is 24th November).
Elevated ALTS (77, 140, 72, 106 in four blood tests)
Pain right hand side - constant dull ache, sharp pains, burning sensation and a feeling that something is being squeezed and twisted like a stress ball.
Nausea with occassional sickness - when sick it is clear
Bowel Movements - not happened for a while but was on toilet for approx 2/3 hours, still have occassional diarroah and noticed very occassional bloody spots.
Dizziness - occassional dizziness feeling
Weight Loss - Over 10kg lost in weight
Loss of appetite - Poss linked to weight loss.
Pins and needles in legs - has stopped for about 2 weeks
I think that is it but maybe more symptoms. Any suggestions welcome - drs have said 99% not hepatitis.
I'm having some dull pain on the right side too. I had an ultrasound that showed fatty liver and elevated AST/ALT
what are the treatments for fatty liver besides exercise? are there medications you can take like choline?
Your persisting symptoms of pain, nausea and vomiting could indicate a viral gastroenteritis. The other causes could be jaundice if there is yellowish discoloration of skin, food poisoning if the symptoms occurred shortly after taking food, peptic ulcer disease and sometimes cholecystitis and pancreatitis. You can follow up with an abdominal ultrasonography to detect any structural abnormalities.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.